It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by FleX on November 10, 2000 at 07:33:10:

I have heard of a case of hyperthyroidism and this person claims that it was due to her intake of 5g/day of b-5. So I have done some research and found that there are some comman effects of hyperthyroidism and b-5. Some of these are rapid weight loss, feeling very hyper, very tentitive and becoming hungary all the time. I know for sure that these are some of the things I feel right now. SO have anyone in here developed this disease??????

Follow Ups

All times are GMT -7. The time now is 06:33 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!